Is anyone else aware of this issue? I went back on the birth control patch (Ortho Evra) this month. My monthly "friend" came on Monday and yesterday night, I got a really bad headache, with naseua and the chills. This came in cycles all night long. At first I thought I was dehydrated, but with the amount of fluids I pushed, that is unlikely now and I still feel awful. I seemed to remember something about the patch causing headaches. So, I look it up online and there is all kinds of reports about increased chances of blood clots. The first thing I clicked on was this story about a lady who died after several days of agonizing headaches from the hormones released into her body. Ummm, HELLO, should I be panicking now? That's not something you want to see when you have a splitting headache for two days now. Vicodin didn't even get rid of it. I feel a little better now, but it still hurts.
Why are doctors still prescribing the patch then? I used the patch before and didn't have any major problems. Under side effects it does list headache and chills, so it could be nothing, or it could be bad. If it doesn't get any better, I guess I'll be heading off to the Emergency Room. Beter to be safe than sorry.
Needless to say, I took the patch off and I'm not gonna fill any more perscriptions for it. And at this point, I don't think I want to put any more hormones in my body. So, I'll just have to deal with the cramps. That was the only reason I was going back on birth control anyway, and as bad as my cramps are, I'll take them over this headache any day.
Ford's Birthday Weekend - Part 2!
6 days ago